# SDR AU980067

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac AVRO146RJ70A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd Green Sys
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH SPOILER RESTRICTOR FITTING `O' RING SEAL FAILED. LOSS OF GREEN SYSTEM HYDRAULIC FLUID.
